# SDR 2000ZZZX55

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376J
- Make and model: Cessna T310R
- Aircraft serial: 310R0668
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Beam
- Part number: 085112121
- Condition: Corroded
- Location: Engine Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE BEAM FOUND SEVERELY CORRODED FROM EXPOSURE TO HOT EXHAUST GASSES DUE TO LEAKING EXHAUST PIPE FLANGES AND CLAMPS.  OTHER DAMAGE FOUND INVOLVED THE FIREWALL ACCESS PANEL WHICH COVERS THE FUEL CROSSFEED LINE IN WHICH MOSTLY ALL OF THE ATTACHING SCREW HEADS WERE EITHER BURNT OR CORRODED AWAY.
